# SDR 96ZZZX5405

- Difficulty date: October 16, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5144N
- Make and model: Cessna 182Q
- Aircraft serial: 18267543
- System (JASC): 7160 · Engine Air Intake System
- Part: Duct Adapter
- Part number: 165201338
- Condition: Door Broken
- Location: Alternate Air
- Part time: 587 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN INVESTIGATION FOR DAMAGE FROM AN INTAKE FIRE, THE ALTERNATE AIR DOOR WAS FOUND BROKEN LOOSE FROM THE FIBERGLASS AIR DUCT.  THIS AIRCRAFT HAS BEEN MODIFIED IAW A PETERSON 260 SE/STOL CONVERSION.  THIS DOOR COULD BLOCK THE AIR FLOW TO THE INTAKE SYSTEM.  SUBMITTER RECOMMENDS PERIODIC INSPECTION OF THE ALTERNATE AIR DOOR MOUNTING SECURITY.  ALSO, RECOMMEND A DRAIN SYSTEM TO PREVENT FIRE HAZARD DURING STARTING.
